antidepressants makeing me more angy/violent?

Discussion in 'I Have a Question...' started by sunshinesblack, May 21, 2011.

Thread Status:
Not open for further replies.
  1. sunshinesblack

    sunshinesblack Well-Known Member

    can they?
    been pretty much a compliant vegetable all my life but now i finally found meds i like but they do sema to have sideffects, one is overeating but what worries me is they make me act out, like bad, my depression is justified by my situation and well acting out at the wrong time can get me in an even bigger hell lol, though it worked till now but am really worried

    Dont know what to do, and wondering if its really the meds, things have changed a lot some fallen into place in my life, truth is i am angry of my parents, badly and am not the only one with the impression they treated me bad , that being sayed my extra meds affectivity is scareing me,
    am mad at everyone just because , i always get discriminated and misunderstod and well i have lots of reasons to hate people badly, thoguh not shure it can work in my favour :(
    wandering if its not something else , feel like i changed and not for the batter, though anxiety is a stranger to me now
    wanted to add that my family does exibit bipolar traits, my dad mostly and they say im a lot like my dad but figured if i was bipolar simple depression meds would not work?
    oh and wanted to add about the justified thing, ...i have been haveing health issues all my life thet went and still go untreated to make it clear what im refering too
    now i feel its really sad and wrong i did not give people a hella good reason to hate me
    Last edited by a moderator: May 21, 2011
  2. Aaron

    Aaron Well-Known Member

    Apparently yes, they can....I can't remember where I heard that though!
  3. sunshinesblack

    sunshinesblack Well-Known Member

    damn :/

    k so basically i was just in a really bad spot and am now on meds thet make me crazy?!
    man, this is a crazy ride , funny is im likeing the effects mostly , im like totally life sedated , i dont even care about my wight gein
    dunno what to do, its funny cause am turning into what i hated most in people
  4. Aaron

    Aaron Well-Known Member

    I don't wish to add to your woes but I've also heard that they can make you more suicidal...if you were to begin with that is.
  5. sunshinesblack

    sunshinesblack Well-Known Member

    yeah i know :( knew that but made my choice since it was as worst as it gets so figured it can only help and it did, but now feel like im acting crazy cause its not situation appropriate lol and yeah afraid to get off them XD
    but they dont make me suicidal ....not yet anyway , also im stil here cause basically as i sayed i was to much of a plant to do it, so i would not mind, its either fix it or end it, cant go on the way i was
    but anyway they r actually doing what it says in the book (i was bit anorexic too) except they r doing it to well
    keep tring but they r subtly adictive, just cant go back to the sleepless no eating wasting away state i was in and fall back when i diss the meds
    shit, i do feel something is very wrong, like i changed one poison with another
    am takeing less the normal dose and am thinking of going to doc to ask for sleeping pills and let the rest be and not take these things anymore
    really dont know what to do
    Last edited by a moderator: May 21, 2011
  6. Aaron

    Aaron Well-Known Member

    They may take a while to get into your system properly and maybe these unwanted side effects will wear off.
  7. sunshinesblack

    sunshinesblack Well-Known Member

    nop siddefects r here to sty been for a year now on the meds
  8. Aaron

    Aaron Well-Known Member

    Hmmm.....that is a worry.
  9. icequeen

    icequeen Well-Known Member

    can you not go back to your prescribing doc and tell him what is happening and try something else...i tried loads with horrible side effects before settling on current meds, which arent perfect but are the most tolerable, even if i dont think they are working that good.

    my point is keep trying different meds, you will find one that suits you better, if the meds are worrying you, they are not working...see you doc and good luck
  10. sunshinesblack

    sunshinesblack Well-Known Member

    only reason worth seeing doc is to tell him what else to give me, did not bump into a half decent , half good intentioned doc my whole life and bee searching and searching

    so i need to be very sure of what i want and what am doing

    these r the best meds till date and am afraid to mess around with them cause i need to be as stable as possible and get and do as much work as possible to get out of the situation im in. I have no money right now

    what meds did you sattle for icequeen?
    im thinking of maybe going on sleeping pills since not sleeping is my bigest issue
    but cant decide, maybe i just need to workout more and get out more and they would be great , am really not shure if they right or not
  11. AlopexAngel

    AlopexAngel Chat Buddy

    The antidepressants could be pushing you into a mixed episode or dysphoric mania. It's a high energy state that produces irritability instead of euphoria.
  12. flyingdutchmen

    flyingdutchmen Well-Known Member

    i have had the very same with one antidepressant. i got frustrated over nothing realy easy and changed medication. what med are you on ?
  13. panoply

    panoply Banned Member

    I once was on an antidepressant called celexa because a friend of mine swore her life to its effectiveness. After two weeks of taking it, I collapsed on the floor at work and started crying uncontrollably and for no apparent reason.

    Different medications work for different people. The only advice I can give is to talk to your doctor about how and why your meds are making you feel a certain way and perhaps get a second opinion from another. I wish you the best of luck, at any rate. *hugs*
  14. sunshinesblack

    sunshinesblack Well-Known Member

    docs r useless here i hate them

    thing is the meds dont make me more irritable, the contrary, i feel less of the bad things
    before everything was bad and it was to weakienign for me to do anything, but now with the meds very few tings getting to me and they make me act out on those, lol maybe ins normalcy I'm experiencing dunno
  15. sunshinesblack

    sunshinesblack Well-Known Member

    oh im on mirtazepine

    guess it does not seam coherent dunno how to explane, as in, my situation is bad and i know it is but meds make me less susceptible to it/feeling it less yeat also more acting out

    anyway tank you for all the replies
    Last edited by a moderator: May 22, 2011
  16. panoply

    panoply Banned Member

    You're very welcome, and I hope you get it all sorted out soon. You can always request a new doctor! *hug
  17. flyingdutchmen

    flyingdutchmen Well-Known Member

    side effects: agitation/restlessness, irritability, aggression, apathy and/or anhedonia

  18. paranoidxe

    paranoidxe Well-Known Member

    Was this the first med you were put on for depression? I assume you've already tried others seeing as the particular drug you are on is a TCA (tetracyclic antidepressant) which is a older class of medications and usually only used when newer (SSRIs, SNRIs, DRIs) do not work.

    If you haven't tried any newer medications I would advise it, perhaps there is a medicine out there that could help you even more and make you less agitated (which is where the anger comes from I assume).

    There is also anti-anxiety medicines out there like Xanax (Alprazolam) that could be used on a need to use basis just when you become angry and agitated it could take you down a notch.
  19. sunshinesblack

    sunshinesblack Well-Known Member

    @powerwordfabulous hopefully yeah, am looking for a new one, thx :)
    @flyingdutchmen yeah the last 2 defenetly
    @paranoidxe nop, been years ago on spitomine and carbamazepine , and it was ugly lol glad im off them, guess docs here like prescribing old meds cause they know what they can do
    the new ones sound good but doubt id be able to get the ones used as recreational ones lol
  20. QuadLazer

    QuadLazer Well-Known Member

    Antidepressants are chock full of all sorts of great side effects that will help (excuse my french) f*** you up more than you can imagine. My personal opinion of most medication in general (not just in the mental health sense) is that majority of marketed prescription medicines these days aren't really about healing, but more about suppressing issues rather than solving them, while at the same time causing several side effects that you're going to need more medication to take care of. Rinse, wash, repeat. At least in America, the medical field is not as much of a public service anymore, rather a business, and that's just the nature of the business these days.

    My advice? Just say no to drugs.
Thread Status:
Not open for further replies.